# SDR TSAA0253010

- Difficulty date: December 5, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372247
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ALL FASTENERS COMMON TO BS 727 OUTER CHORD FROM S-27L UP TO S18L.  CHORD CRACKED BETWEEN S23L AND S24L.   AIRCRAFT OK FOR SERVICE.  (M)
